Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red, blotchy rash on upper arm. Hot to touch. Used vitamin E and anti-fungal cream

i have recently been getting a red, blotchy rash only on my upper arms and mostly after warm showers or after my body temperature rises (i.e exercise). the middle of the blotches is white and it s so itchy that it can drive me insane for up to an hour. it can also at times become very hot to touch and it feels like someone is pricking my skin very lightly with sharp objects. none of my children nor my partner have it i have used a vitamin E cream as well as an anti fungal skin cream on separate occasions and that soothes it but not completely. i have to wear sleeved shirts as although it s most noticeable after a warm/hot shower it can still sometimes be seen when my body temperature is not so high
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello and welcome to health care magic.
temperature induced lesions are quite peculiar.
cholinergic urticaria is one entity that is not well understood but has been affecting many people.
localised urtcarial angioedema is another peculiar condition that may also affect some individuals.
activation of mast cells is responsible for these kind of lesions.
mast cell inhibitor like moteloukast.
please do visit your nearesr dematologist for detailed examination and better treatment.
thank you
dr satya
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor